# SDR USAA2011101700011

- Difficulty date: October 14, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N450UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 56,029 hours, 36,950 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED SEAT 12C EMERGENCY PLACARD MISSING.  MAINTENANCE REMOVED AND REPLACED ROW 12 EMERGENCY PATH LIGHTING ASSEMBLY PER AMM 33-50-00.  OPS CHECK GOOD.
